# SDR HEEA078079

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 7,831 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Spring
- Condition: Broken
- Location: Switch
- Component: Switch
- Component part number: PM212302
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT KEY RADIUS.  BROKEN SPRING.
